# SDR RRXA98551

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5793172501
- Condition: Misdrilled
- Location: Frame 940
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 940 WITH MISDRILLED HOLE AT LONGERON 14 LEFT.  FABRICATED AND INSTALLED REPAIR ANGLE AND STRAPS IAW FAA DER APPROVED COTNEY ENGINEERING SKETCH E84-R109, DC-8 SRM 51-1-1, 51-1-20D AND AREA TREATED IAW DC-8 SRM 51-1-8.
